@article{ISU_2011_11_4_a1,
author = {M. B. Davidova and S. A. Shabrov},
title = {On the number of solutions of nonlinearity boundary value problems with {a~Stieltjes} integral},
journal = {Izvestiya of Saratov University. Mathematics. Mechanics. Informatics},
pages = {13--17},
year = {2011},
volume = {11},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/ISU_2011_11_4_a1/}
}
TY - JOUR AU - M. B. Davidova AU - S. A. Shabrov TI - On the number of solutions of nonlinearity boundary value problems with a Stieltjes integral JO - Izvestiya of Saratov University. Mathematics. Mechanics. Informatics PY - 2011 SP - 13 EP - 17 VL - 11 IS - 4 UR - http://geodesic.mathdoc.fr/item/ISU_2011_11_4_a1/ LA - ru ID - ISU_2011_11_4_a1 ER -
%0 Journal Article %A M. B. Davidova %A S. A. Shabrov %T On the number of solutions of nonlinearity boundary value problems with a Stieltjes integral %J Izvestiya of Saratov University. Mathematics. Mechanics. Informatics %D 2011 %P 13-17 %V 11 %N 4 %U http://geodesic.mathdoc.fr/item/ISU_2011_11_4_a1/ %G ru %F ISU_2011_11_4_a1
M. B. Davidova; S. A. Shabrov. On the number of solutions of nonlinearity boundary value problems with a Stieltjes integral. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, Tome 11 (2011) no. 4, pp. 13-17. http://geodesic.mathdoc.fr/item/ISU_2011_11_4_a1/
[1] Pokornyi Yu. V., Penkin O. M., Borovskikh A. V., Pryadiev V. L., Lazarev K. P., Shabrov S. A., Differentsialnye uravneniya na geometricheskikh grafakh, M., 2004, 272 pp.
[2] Pokornyi Yu. V., Zvereva M. B., Shabrov S. A., “Ostsillyatsionnaya teoriya Shturma–Liuvillya dlya impulsnykh zadach”, Uspekhi matematicheskikh nauk, 63:1(379) (2008), 111–154 | DOI | MR | Zbl
[3] Pokornyi Yu. V., Shabrov S. A., “Toward a Sturm–Liouville theory for an equation with generalized coefficients”, J. of Math. Sciences, 119:6 (2004), 769–787 | DOI | MR | Zbl
[4] Pokornyi Yu. V., Bakhtina Zh. I., Zvereva M. B., Shabrov S. A., Ostsillyatsionnyi metod Shturma v spektralnykh zadachakh, M., 2009, 192 pp.
[5] Myshkis A. D., “O resheniyakh lineinogo odnorodnogo dvuchlennogo differentsialnogo neravenstva vtorogo poryadka s obobschënnym koeffitsientom”, Differentsialnye uravneniya, 32:5 (1996), 615–619 | MR | Zbl
[6] Krasnoselskii M. A., Zabreiko P. P., Geometricheskie metody nelineinogo analiza, M., 1975, 512 pp. | MR